# SDR MVH0064126

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC4161
- Condition: Leaking
- Location: Tail Rotor
- Part time: 509 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SERVO LEAKS AT INPUT AND OUTPUT, SERVO INPUT LEVER WORN.
